# SDR MASA97170

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655007
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE LEFT AILERON CONTROL CABLE WAS FOUND WITH BROKEN STRANDS.  THE AREA OF DEFECT WAS WHERE THE CABLE RUNS THROUGH THE LEFT ENGINE NACELLE FAIR LEAD.  MAINTENANCE REMOVED AND REPLACED THE LEFT UPPER AILERON CABLE, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
